# SDR QR9R2024111300001

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723899769
- Aircraft time: 4,330 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P17862CAA
- Condition: Disconnected
- Location: Nr 2 Gen
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, #2 GEN DISCONNECT AND WOULD NOT RESET. REMOVED AND REPLACED #2 GCU IAW AMM 24-30-00, 4-1. T/P MOC COMPLETED IAW AMM 24-30-00, 5-3.
